A model for hepatitis B disease with age-dependent susceptibility

D.D.E. Houpa, T. E. Miamdjo, T.Y. Kouakep

Abstract


In this paper, a SEI model for hepatitis B is constructed in a closed population where the susceptibility depends on the chronological age and the basic reproduction rate R0is derived. Under suitable (biological and mathematical) assumptions, it is shown that the disease free equilibrium is globally asymptotically stable (GAS) if R0< 1. In other hand R0> 1 induces that endemic equilibrium is GAS and the system is uniformly persistent.

Full Text: PDF

How to Cite this Article:

D.D.E. Houpa, T. E. Miamdjo, T.Y. Kouakep, A model for hepatitis B disease with age-dependent susceptibility, Journal of Mathematical and Computational Science, Vol 4, No 1 (2014), 10-24

Copyright © 2014 D.D.E. Houpa, T. E. Miamdjo, T.Y. Kouakep. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS